Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 90, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 9, 2010, 3:07 AM EST. It took effect at Dec 9, 2010, 5:00 AM EST. It was in force for 43 min.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2010, 3:07 AM EST (08:07 UTC)
- In effect from
- Dec 9, 2010, 5:00 AM EST
- Expired
- Dec 9, 2010, 5:43 AM EST
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
636 WHUS71 KPHI 090807 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 307 AM EST THU DEC 9 2010 ANZ450-451-092100- /O.NEW.KPHI.SC.Y.0090.101209T1000Z-101210T0100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 307 AM EST THU DEC 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL AVERAGE BETWEEN 20 AND 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS POSSIBLE. * SEAS...2 TO 4 FT. * TIMING...WINDS WILL INCREASE TO SMALL CRAFT LEVELS THIS MORNING...PEAK DURING THE MID TO LATE AFTERNOON...THEN DROP BELOW SMALL CRAFT LEVELS LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
950 WHUS71 KPHI 091043 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 543 AM EST THU DEC 9 2010 ANZ450-451-091845- /O.CAN.KPHI.SC.Y.0090.000000T0000Z-101210T0100Z/ /O.NEW.KPHI.SC.Y.0091.101209T1500Z-101210T0100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 543 AM EST THU DEC 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST THIS EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL AVERAGE BETWEEN 20 AND 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS POSSIBLE. * SEAS...2 TO 4 FT. * TIMING...WINDS WILL INCREASE TO SMALL CRAFT LEVELS THIS MORNING...PEAK DURING THE MID TO LATE AFTERNOON...THEN DROP BELOW SMALL CRAFT LEVELS LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 3:06 AM EST, 1 minute earlier.
Area forecast discussion, Dec 9, 3:06 AM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 AM EST THU DEC 9 2010
.SYNOPSIS...
HIGH PRESSURE WILL BUILD EASTWARD OVER OUR REGION TODAY AND RECEDE
INTO THE NEW ENGLAND COASTAL WATERS FRIDAY. A WEAK WARM FRONT WILL
APPROACH THE AREA FROM THE SOUTHWEST LATE TONIGHT AND EARLY FRIDAY
MORNING AND MOVE THROUGH OUR AREA BY EARLY FRIDAY NIGHT...FOLLOWED
BY WEAK HIGH PRESSURE SATURDAY. LOW PRESSURE WILL INTENSIFY AS IT
TRACKS FROM THE OHIO VALLEY SUNDAY TO NEW ENGLAND MONDAY...
FOLLOWED BY A BLUSTERY AND COLD PATTERN INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A BAND OF FLURRIES AND EVEN A FEW HEAVIER SNOW SHOWERS WITH
VISIBILITIES DOWN TO 1 TO 3 MILES WAS AFFECTING OUR FAR NORTHERN
ZONES WELL BEFORE SUNRISE....ALTHOUGH BY PRESS TIME IT WAS
WEAKENING. THIS PLUME HAD DRIFTED NORTHWARD OVERNIGHT. AS A WEAK
VORTICITY TROUGH MOVES THROUGH BY 12Z...IT IS EXPECTED THAT MOST
OF THIS BAND WILL DISSIPATE. MUCH OF THE CLOUDINESS MAY ERODE
TOO. HOWEVER THE POCONOS MAY CONTINUE WITH SOME FLURRIES UNTIL
AROUND OR A LITTLE AFTER SUNRISE...BUT AS HIGH PRESSURE BUILDS
FROM THE WEST THIS TOO SHOULD DISSIPATE.
OTHERWISE THE BUILDING HIGH WILL PROVIDE REASONABLY GOOD WEATHER
TODAY. DESPITE THE DRY CONDITIONS SCATTERED STRATOCUMULUS IS
FORECAST TO FORM BY MID TO LATE MORNING...AND THIS MAY BE BRIEFLY
BROKEN NORTH AND WEST. WITH SUBSIDENCE TAKING HOLD THIS AFTERNOON...
THE CLOUDS SHOULD VANISH AS THE AFTERNOON PROGRESSES.
WITH A MUCH COLDER START TO THE DAY THAN THE PREVIOUS DAYS...AND
WITH GOOD COLD AIR ADVECTION STILL CONTINUING...TEMPERATURES WILL BE
EVEN SLIGHTLY COLDER THAN THEY HAVE BEEN. A BLEND OF THE WARMER NAM
AND COLDER GFS MOS WAS USED.
SUSTAINED WINDS SHOULD BE LESS THAN WEDNESDAY. WIND GUSTS ARE
FORECAST TO TOP OUT IN THE 20 TO 25 KNOT RANGE....DROPPING THIS
AFTERNOON AS THE HIGH BUILDS IN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
CLEAR SKIES WILL BE MOSTLY IN EVIDENCE EARLY TONIGHT...BUT AN
APPROACHING WARM FRONT WILL SEND HIGH CLOUDS INTO THE AREA
OVERNIGHT. TEMPERATURES WILL FALL RAPIDLY THIS EVENING AS EXCELLENT
RADIATIONAL CONDITIONS WILL EXIST EARLY TONIGHT WITH THE HIGH OVER
THE REGION. TEMPERATURES MAY BOTTOM EARLY AND THEN FLATLINE
OVERNIGHT.
THE CLOUDS WILL THICKEN AND LOWER FRIDAY AS THE FRONT APPROACHES AND
MOVES THROUGH. SLIGHT CHANCE TO CHANCE PROBABILITIES WERE CONTINUED
FOR LIGHT SNOW SHOWERS ACROSS THE NORTHERN ZONES ONLY, AS MODEL
SOUNDINGS INDICATE DRY AIR AT LOW LEVELS FOR AREAS FURTHER SOUTH AND
EAST.
AFTER THE WARM FRONTAL PASSAGE BY EARLY FRIDAY NIGHT, RETURNING
HIGH PRESSURE WILL PROVIDE A BENIGN DAY FOR THE AREA SATURDAY.
WITH A WARMER SOUTHERLY FLOW SATURDAY, HIGH TEMPERATURES WILL BE
NOTICEABLY WARMER THAN OUR CURRENT COLD SITUATION...WITH 40S
EXPECTED FOR MOST AREAS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A SIGNIFICANT LOW PRESSURE SYSTEM WILL AFFECT OUR CWA IN THE SECOND
HALF OF THE WEEKEND FOLLOWED BY SOME BRUTALLY COLD AIR FOR THE
UPCOMING WORK WEEK.
THERE REMAINS A MODEL SPLIT AS TO HOW MUCH WILL THE TROF DIG AND HOW
FAR TO THE NW OF OUR CWA WILL THE PRIMARY LOW WILL GO. ITS
DISCONCERTING BECAUSE THE TWO MODELS THAT STATISTICALLY HAVE HIGHER
SCORES (ECMWF AND UKMET) IN THE MEDIUM RANGE ARE IN SEPARATE CAMPS
WITH THIS ONE. WHILE FOR ABOUT TWO-THIRDS OF OUR CWA THE EFFECTIVE
PTYPE OUTCOME WOULD BE THE SAME IN SPITE OF THE DIFFERENT FCST
TRACKS, IT WILL HAVE A DIFFERENCE FOR THE NW PART OF OUR CWA.
THE OP GFS WAS NOT FOLLOWED BECAUSE IT WAS A FAST OUTLIER WHICH MADE
EVEN LESS SENSE BECAUSE ITS SFC LOW WAS MUCH DEEPER THAN ITS OWN
ENSEMBLE MEAN. THE LONG TERM WAS AN AVERAGE OF THE GFS ENSEMBLE MEAN
AND ECMWF PLACING SLIGHTLY MORE EMPHASIS ON THE TRIPLE POINT LOW.
FOR SATURDAY NIGHT, IT WILL BE WARMING AT ALL LEVELS SO IT BECOMES A
RACE AS TO WHAT ARRIVES FIRST, THE ABOVE FREEZING TEMPS OR THE PCPN.
WHILE INITIALLY IT MIGHT BE COLD ENOUGH FOR SNOW, FCST THICKNESSES
SUGGEST BY MORNING ITS FREEZING RAIN OR RAIN THRUT MOST OF OUR CWA.
SUNDAY DAY OUR CWA IS EXPECTED TO BE WARM ENOUGH FOR ALL RAIN. WE
REVERSE THE PROCESS ON SUNDAY NIGHT WITH THE GFS/UKMET MORE BULLISH
OF THE RAIN CHANGING TO SNOW BEFORE ENDING SCENARIO THAN THE ECMWF
OR CAN GGEM. UNTIL THERE IS BETTER MODEL CONSENSUS, WE LEFT THAT
POSSIBILITY OPEN FOR THE NW PART OF OUR CWA LATE SUNDAY NIGHT.
THE -NAO PATTERN THAT IS GOING TO RELAX IN TIME FOR THIS LOW TO TURN
THE CORNER WILL COME BACK IN ERNEST NEXT WEEK. THIS WILL SET UP A
BLOCKING PATTERN NOT THAT DIFFERENT FROM WHAT WE ARE JUST EXITING
FROM, EXCEPT THE AIR MASS IS FORECAST TO BE EVEN COLDER. THE PATTERN
IS TURNED UPSIDE DOWN SO MUCH THAT HIGH TEMPS ON WEDNESDAY COULD BE
WARMER IN SOUTHERN GREENLAND THAN IN PHILADELPHIA. CHANCES ARE
PRETTY GOOD, IF ONE CAN SAY THAT, FOR HIGH TEMPS TO REMAIN BELOW
FREEZING ON BOTH TUESDAY AND WEDNESDAY AND PROBABLY NOT OUT OF THE
TEENS IN THE HIGHER TERRAIN. COMBINED WITH WHAT WILL BE STRONG WINDS
WILL DEFINITELY BE THE COLDEST STRETCH OF THIS YOUNG WINTER SEASON
AND THE COLDEST WEATHER WE HAVE EXPERIENCED SINCE EARLY FEBRUARY OF
THIS YEAR. CHANCES ARE THERE WILL BE MORE SNOW SHOWERS AND OR
FLURRIES CIRCULATING AROUND THE NEW CLOSED VORTEX, WHICH FOR NOW WE
INCLUDED IN MONDAY'S AND TUESDAY'S FCST. OVERALL WE DID NOT DIFFER
THAT MUCH FROM MEX MOS GUIDANCE, JUST WENT HIGHER THAN IT ON MONDAY
UNDER THE BELIEF THAT THE OP GFS SOLUTION IS TOO FAST BRINGING IN
THE COLD AIR.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
BANDS OF CLOUDS AND EVEN LIGHT SNOW CONTINUE TO STREAM SOUTHEAST
FROM LAKE ERIE. MOST OF THIS ACTIVITY HAS BEEN NORTH OF THE
TERMINALS SITES...BUT IT MAY GET CLOSE TO KABE IN THE NEXT FEW
HOURS.
OTHERWISE...SKIES ARE MAINLY CLEAR EARLY THIS MORNING. THE GRADIENT
REMAINS IN PLACE ACROSS THE AREA...BUT A VERY LOW LEVEL INVERSION IS
CUTTING OFF STRONGER WINDS FROM THE TOP OF THE INVERSION. RECENT
AMDAR SOUNDINGS FROM KPHL AND KEWR SHOW WINDS NEAR 25 KNOTS AT THE
TOP OF THE 6000 FOOT MIXED LAYER.
THESE WINDS SHOULD GET A CHANCE TO MIX DOWN...AS LAPSE RATES THROUGH
850 MB BECOME ALMOST ADIABATIC. FOR NOW...GUSTS WILL BE CAPPED AT
25 KNOTS...AS THE MIXING DOES NOT LOOK AS GOOD AS PREVIOUS DAYS.
AREAS THAT START OFF CLEAR OR MOSTLY CLEAR WILL SEE CUMULUS AND
STRATOCUMULUS FORM AS TEMPERATURES REACH CONVECTIVE LEVELS LATE THIS
MORNING OR EARLY THIS AFTERNOON. OUTSIDE OF THE NORTHERN
TERMINALS...MOST PLACES SHOULD REMAIN SCATTERED. ANY CEILINGS THAT
DO DEVELOP SHOULD REMAIN VFR.
WINDS SHOULD DROP OFF THIS EVENING AS THE LOW LEVEL NOCTURNAL
INVERSION FORMS. ANY STRATOCUMULUS SHOULD DISSIPATE EARLY...WITH
SOME HIGH AND MIDDLE LEVEL CLOUDS POSSIBLE AFTER 0400 UTC IN THE
WARM AIR ADVECTION AHEAD OF AN APPROACHING MID LEVEL TROUGH.
OUTLOOK...
FOR FRIDAY...VFR CEILINGS WILL DEVELOP AS A MID LEVEL TROUGH PASSES
NORTH OF THE AREA. THERE IS A SMALL CHANCE OF MVFR CEILINGS AT KRDG
AND KABE IN THE LATE AFTERNOON OR EARLY EVENING AS A PRECIPITATION
FIELD BRUSHES BY TO THE NORTH.
FOR FRIDAY NIGHT AND SATURDAY...VFR CONDITIONS ARE EXPECTED AS THE
MID LEVEL CLOUDS EXIT. THE 0000 UTC NAM TRIES TO BRING MOISTURE WITH
A SURFACE WAVE INTO EASTERN NEW JERSEY...BUT THIS LOOKS OVERDONE.
CONDITIONS WILL START TO DETERIORATE SATURDAY NIGHT AS LOW PRESSURE
TRACKS THROUGH THE EASTERN GREAT LAKES AND A SECONDARY LOW PRESSURE
SYSTEM TRIES TO DEVELOP OFF THE DELMARVA COAST. THE SOUTH TO
SOUTHEAST FLOW SHOULD BRING IFR CEILINGS SATURDAY NIGHT...WHICH WILL
CONTINUE INTO SUNDAY.
THERE IS STILL SOME UNCERTAINTY WITH REGARD TO TIMING AND
POSITIONING OF THE SECONDARY LOW. THE PRECIPITATION SHOULD END
SUNDAY AFTERNOON OR EVENING...FOLLOWED BY WINDY AND COLDER
CONDITIONS. WINDS MAY GUST TO 35 KNOTS FROM THE WEST AND NORTHWEST
LATER SUNDAY NIGHT THROUGH TUESDAY.
DURING THIS TIME...VFR CONDITIONS ARE EXPECTED. HOWEVER...IF THE
FLOW FROM LAKE ERIE IS FAVORABLE...KABE...KRDG AND POSSIBLY EVENING
KTTN MAY HAVE BRIEF PERIODS OF MVFR CONDITIONS IN LIGHT SNOW.
&&
.MARINE...
THE GRADIENT IN PLACE IS RESULTING IN NEAR SMALL CRAFT CONDITIONS
FOR MOST OF THE WATERS EARLY THIS MORNING. RECENT AIRCRAFT SOUNDINGS
SHOW WINDS AT THE TOP OF THE MIXED LAYER NEAR 25 KNOTS. THIS SHOULD
BE THE CASE FOR THE REMAINDER OF THE OVERNIGHT WITH LITTLE CHANGE IN
GRADIENT OR MIXING.
THE GRADIENT SLOWLY RELAXES FROM SOUTHWEST TO NORTHEAST TODAY.
HOWEVER...COLD AIR IN THE LOWER LEVELS AND STILL RELATIVELY WARM
OCEAN WATER TEMPERATURES WILL RESULT IN NEAR ADIABATIC LAPSE RATES.
MODEL SOUNDINGS SHOW WINDS BETWEEN 25 AND 30 KNOTS AT THE TOP OF THE
INVERSION FOR NORTHERN OCEAN WATERS...BUT LESS THAN 25 KNOTS FOR
SOUTHERN OCEAN WATERS AND DELAWARE BAY.
BASED ON THE ABOVE...A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THE
NORTHERN OCEAN WATERS FOR TODAY INTO EARLY EVENING. FURTHER SOUTH...
GUSTS NEAR 25 KNOTS ARE POSSIBLE...BUT THE CONFIDENCE IS NOT THERE
FOR A SMALL CRAFT ADVISORY.
THE GRADIENT AND MIXING FINALLY BACK OFF LATE THIS EVENING FOR ALL
WATERS. WITH SURFACE HIGH PRESSURE CRESTING OVER THE WATERS LATE
TONIGHT...AND MOVING EAST OF THE SOUTHERN NEW ENGLAND COAST FRIDAY
AND SATURDAY...CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT LEVELS.
THE NEXT EVENT FOR THE WATERS WILL BE SUNDAY INTO EARLY NEXT WEEK.
THERE IS STILL A FAIR AMOUNT OF MODEL SPREAD REGARDING HOW THINGS
WILL UNFOLD. THIS IS NOT SURPRISING...AS THE MID LEVEL SUPPORT FOR
THE DEVELOPING SYSTEM IS STILL OVER THE PACIFIC...AND MODELS HAVE
THE SYSTEM CLOSING OFF...WHICH IN ITSELF CAN CAUSE FORECAST
PROBLEMS.
FOR NOW...THE FORECAST WILL FOLLOW A SOLUTION CLOSE TO THE 0000 UTC
GFS. THIS IS CLOSER TO THE CANADIAN GLOBAL AND UKMET POSITIONS...AND
FURTHER AWAY FROM THE ECMWF. WINDS AHEAD OF THE PRIMARY LOW SHOULD
BECOME SOUTHEAST THEN SOUTH...IN ADVANCE OF A SECONDARY LOW
DEVELOPMENT. AFTER THIS...THE NEW SURFACE LOW SHOULD DEEPEN IN
RESPONSE TO MID LEVEL FORCING...AND TRACK INTO NORTHERN NEW ENGLAND.
THIS WOULD RESULT IN WEST TO NORTHWEST WINDS REACHING GALE FORCE
LATER SUNDAY NIGHT...AND CONTINUING INTO AT LEAST TUESDAY EVENING.
AGAIN...THERE IS SOME SPREAD CONCERNING THIS SCENARIO...BUT THERE IS
AN INCREASING CONFIDENCE IN A LONG PERIOD GALE FROM LATE SUNDAY INTO
TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EST THIS EVENING FOR ANZ450-
451.
&&
SYNOPSIS...KLINE/
NEAR TERM...
SHORT TERM...KLINE
LONG TERM...GIGI
AVIATION...HAYES
MARINE...HAYESHazardous weather outlook, Dec 8, 9:47 PM EST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 947 PM EST WED DEC 8 2010 NJZ001-007-PAZ054-055-060>062-100300- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 947 PM EST WED DEC 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN INTENSE LOW PRESSURE SYSTEM WILL BE AFFECTING THE AREA LATER IN THE WEEKEND INTO MONDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE AT BOTH THE START OF THE EVENT SATURDAY NIGHT AND AT THE END OF THE EVENT SUNDAY NIGHT. BEHIND THIS SYSTEM IT WILL BECOME WINDIER AND MUCH COLDER EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ067>071- 100300- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 947 PM EST WED DEC 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN INTENSE LOW PRESSURE SYSTEM WILL BE AFFECTING THE AREA LATER IN THE WEEKEND INTO MONDAY. MOST OF THE PRECIPITATION AT THIS JUNCTURE SHOULD FALL AS RAIN, POSSIBLY HEAVY AT TIMES. BEHIND THIS SYSTEM IT WILL BECOME WINDIER AND MUCH COLDER EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-100300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 947 PM EST WED DEC 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A GALE WARNING MAY BE NEEDED LATE NEXT SUNDAY OR MORE LIKELY NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-100300- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 947 PM EST WED DEC 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A GALE WARNING MAY BE NEEDED LATE NEXT SUNDAY OR MORE LIKELY NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 5:43 AM EST | Small Craft Advisory | PHI | 12 hr |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.